Alert archive / Nebraska / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 239, NWS North Platte, NE

July 29, 2024Cherry County, Keya Paha County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 29, 2024, 6:26 PM MDT for Cherry County, Keya Paha County, Nebraska. It was in force for 49 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2024, 6:26 PM MDT (00:26 UTC)
Expired
Jul 29, 2024, 7:15 PM MDT
In force
49 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.75 in
Wind
60.0 mph

Counties Cherry County, NE, Keya Paha County, NE

The radar

The North Platte radar (KLNX), 108 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 6:28 PM MDTHAIL 0.884 N Sparks, NESpotter reports nickel size hail.
Jul 29, 6:56 PM MDTHAIL 1.7514 Wnw Springview, NEGolf ball size hail currently falling at this location.
Jul 29, 7:13 PM MDTHAIL 1.7510 Wnw Springview, NEGround white with hail up to golf ball size.
Jul 29, 7:20 PM MDTHAIL 16 Nw Springview, NEReport of nickel to quarter size hail.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 29, 3:26 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.4 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2024-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2730 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2024-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2730 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
1936 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted.

175 
WUUS53 KLBF 300026
SVRLBF
NEC031-103-300115-
/O.NEW.KLBF.SV.W.0239.240730T0026Z-240730T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
726 PM CDT Mon Jul 29 2024

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Northeastern Cherry County in north central Nebraska...
  Western Keya Paha County in north central Nebraska...

* Until 815 PM CDT.

* At 725 PM CDT, a severe thunderstorm was located 9 miles northwest
  of Norden, or 15 miles east of Valentine, moving east at 35 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Springview, Norden, Thomas Creek State Wildlife Management Area,
  Smith Falls State Park, Meadville, North River Trail, and Sparks.

This includes the following highways...
 Highway 183 between mile markers 208 and 225.
 Highway 12 between mile markers 14 and 62.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in North Platte.

&&

LAT...LON 4273 9968 4274 9980 4276 9984 4275 9985
      4277 9986 4277 9997 4279 10000 4278 10006
      4281 10013 4284 10016 4288 10036 4300 10034
      4300 9961
TIME...MOT...LOC 0025Z 281DEG 29KT 4294 10025 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
801 
WWUS53 KLBF 300041
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
741 PM CDT Mon Jul 29 2024

NEC031-300051-
/O.CAN.KLBF.SV.W.0239.000000T0000Z-240730T0115Z/
Cherry NE-
741 PM CDT Mon Jul 29 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHERRY COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Nebraska.

LAT...LON 4300 9961 4273 9968 4274 9980 4276 9984
      4276 9985 4277 9986 4277 9997 4279 10000
      4278 10006 4280 10010 4284 10016 4285 10020
      4300 10019
TIME...MOT...LOC 0041Z 291DEG 31KT 4291 10006 

$$

NEC103-300115-
/O.CON.KLBF.SV.W.0239.000000T0000Z-240730T0115Z/
Keya Paha NE-
741 PM CDT Mon Jul 29 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR WESTERN KEYA PAHA COUNTY...

At 741 PM CDT, a severe thunderstorm was located near Norden, or 16
miles west of Springview, moving east at 35 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Springview, Norden, Thomas Creek State Wildlife Management Area, and
North River Trail.

This includes the following highways...
 Highway 183 between mile markers 208 and 225.
 Highway 12 between mile markers 23 and 62.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
North Platte.

&&

LAT...LON 4300 9961 4273 9968 4274 9980 4276 9984
      4276 9985 4277 9986 4277 9997 4279 10000
      4278 10006 4280 10010 4284 10016 4285 10020
      4300 10019
TIME...MOT...LOC 0041Z 291DEG 31KT 4291 10006 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
705 
WWUS53 KLBF 300100
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
800 PM CDT Mon Jul 29 2024

NEC103-300115-
/O.CON.KLBF.SV.W.0239.000000T0000Z-240730T0115Z/
Keya Paha NE-
800 PM CDT Mon Jul 29 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR CENTRAL KEYA PAHA COUNTY...

At 758 PM CDT, a severe thunderstorm was located near Norden, or 11
miles northwest of Springview, moving east at 20 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Public. At 746 PM CDT, golf ball size hail was reported 14 
         miles west northwest of Springview.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Springview and Thomas Creek State Wildlife Management Area.

This includes the following highways...
 Highway 183 between mile markers 208 and 225.
 Highway 12 between mile markers 31 and 62.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
North Platte.

&&

LAT...LON 4300 9961 4273 9968 4274 9980 4276 9984
      4276 9985 4277 9986 4285 10006 4300 10006
TIME...MOT...LOC 0058Z 286DEG 17KT 4290 9995 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 5:31 PM MDT, 55 minutes earlier. Its key messages:

  • Isolated thunderstorm chances both this afternoon and evening and tomorrow afternoon and evening.
  • Hot and humid conditions will combine to create potentially dangerous heat index readings Tuesday.
  • A mainly dry and warm pattern develops late in the week and continues into the upcoming weekend.
Area forecast discussion, Jul 29, 5:31 PM MDT, 55 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
631 PM CDT Mon Jul 29 2024

.KEY MESSAGES...

- Isolated thunderstorm chances both this afternoon and evening
  and tomorrow afternoon and evening.

- Hot and humid conditions will combine to create potentially
  dangerous heat index readings Tuesday.

- A mainly dry and warm pattern develops late in the week and
  continues into the upcoming weekend.

&&

.SYNOPSIS...
Issued at 333 PM CDT Mon Jul 29 2024

H5 analysis from this morning had a fairly low amplitude pattern
across most of the CONUS. Closed low pressure was located over
Cape Cod. Further west, a strong shortwave trough extended from
northern Wisconsin into northern Illinois. Across the central
and southern plains, low amplitude ridging extended from north
central Texas into western Nebraska. Further north, a shortwave
was noted over northern North Dakota. One last feature of note
was a shortwave trough which extended from southwestern British
Columbia south into northern California. At the surface, a weak
surface trough of low pressure extended across the western
Sandhills into western Kansas. Weak low pressure was noted over
far northeastern South Dakota, as well as far southwestern
Kansas. Abundant low level moisture was present across the
eastern half of the forecast area this afternoon as 70+ dew
points were noted at Broken bow and extended east into the
eastern Sandhills and east ern Nebraska. Elsewhere, with the
exception of the eastern panhandle, dew points were in the 60s.
As of 2 PM CDT, under mostly clear skies, temperatures ranged
from 88 degrees at O'Neill, to 94 degrees at Gordon.

&&

.SHORT TERM /THROUGH TUESDAY NIGHT/...
Issued at 333 PM CDT Mon Jul 29 2024

The threat for thunderstorms and dangerous heat over the next
12 to 36 hours will be the main forecasting concerns in the
short term. For tonight we have a conditional threat for severe
storms across northern portions of the forecast area. Forecast
soundings indicate a heavily capped environment over the eastern
2/3rds of the forecast area. This is in an area with plenty of
available CAPE and shear for severe storms. If, and only if, we
can get some initiation over the northwestern Sandhills in the
next 2 to 4 hours, we shouldn't see much in the way of
convection tonight. However, if we do get initiation, the mid
and upper level dynamics indicate strong potential for severe
storms. Large hail and damaging winds are the main modes late
this afternoon and evening. Linear hodographs, favor very large
hail and 40 to 50kt and 60-70 KT winds at H5 and H25
respectively, will provide plenty of wind shear aloft to
facilitate severe storms. Heading forward into the evening
hours, a damaging wind threat will accompany the large hail
threat as activity moves into northeastern portions of the
forecast area. The threat for thunderstorms will shift east of
the area overnight. The HRRR at 12z this morning indicated a
secondary area of precipitation toward daybreak Tuesday morning
in the east. This was not supported by the other CAMS, and will
leave this out of the forecast with this afternoon's package. On
Tuesday, a dryline will be forced east approaching the highway
83 corridor Tuesday afternoon. West of this feature, H85 temps
will reach 31-33C with drier BL air noted over the western third
of the forecast area. Further east, moisture pools just to the
east of the dryline with dew points in the upper 60s to lower
70s Tuesday afternoon. The combination of these dew points along
with expected highs in the upper 90s east of highway 83 Tuesday
afternoon, will lead to an extended period of heat indices of
100 to 105. That being said, will hoist a heat advisory from
noon to 8 PM CT Tuesday, east of highway 83. Late Tuesday
afternoon into Tuesday evening, another round of isolated
thunderstorms appears to be possible over northeastern portions
of the forecast area. This threat will be conditional once again
as we remain capped for a large portion of the day. If storms
can initiate, they will have a good potential to become severe
given 40 to 50 KTS of bulk layer shear and SB CAPES of 4000 to
5500 J/KG.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Issued at 333 PM CDT Mon Jul 29 2024

On Wednesday, a northern stream trough will approach the
western Dakotas and western Nebraska. The latest deterministic
NAM12 and GFS solns have the bulk of thunderstorms over eastern
South Dakota and eastern Nebraska Wednesday afternoon/evening.
The latest NBM soln does have some low pops in the eastern third
of the forecast area and this seems plausible given the model
solns this morning. After Wednesday night, we will see a re-
establishment of ridging and high pressure over the western
CONUS. This will place the FA in weak northerly flow aloft into
the first half of the weekend leading to very limited chances
for precipitation and very warm temperatures.

&&

.AVIATION /00Z TAFS THROUGH 00Z WEDNESDAY/...
Issued at 627 PM CDT Mon Jul 29 2024

Isolated thunderstorms will be possible across the northern
Sandhills this evening. This could impact KVTN, KANW, KONL and
KTIF terminals, with gusty erratic winds and large hail the
main concern. Storms are expected to be out of the area by
midnight and VFR conditions will prevail the rest of the period.
Winds will remain light overnight, generally less than 10 kts.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from noon to 8 PM CDT Tuesday for NEZ006>010-
026>029-038-059-071.

&&

SYNOPSIS...Buttler
SHORT TERM...Buttler
LONG TERM...Buttler
AVIATION...Gomez
Hazardous weather outlook, Jul 29, 2:50 PM MDT, 3 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
350 PM CDT Mon Jul 29 2024

NEZ004>010-022>029-035>038-056>059-069>071-094-302100-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
350 PM CDT Mon Jul 29 2024 /250 PM MDT Mon Jul 29 2024/

This Hazardous Weather Outlook is for portions of western and north
central Nebraska.

.DAY ONE...Tonight.

Scattered severe thunderstorms are possible this afternoon through
this evening. The area of concern covers much western and north
central Nebraska, with the best chance generally along and north of
Highway 2. The hazards are very large hail, damaging wind gusts of
75 mph or stronger, and the potential for a brief tornado.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Isolated severe thunderstorms are possible across north central
Nebraska Tuesday and Wednesday. The primary hazards are large hail
and damaging winds.

Dangerous heat is expected to develop Tuesday afternoon and evening
for areas east of Highway 83. Heat indices in excess of 100 degrees
are expected in this area.

Hot and dry air across western Nebraska Tuesday will lower afternoon
humidity to less than 20 percent. Fire weather conditions will be
elevated in this area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Local storm report, Jul 29, 12:54 PM MDT, 5 hours 32 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
154 PM CDT Mon Jul 29 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 AM     Hail             5 S Lynch               42.76N 98.45W
07/29/2024  E1.00 Inch       Holt               NE   Public

            Delayed report. Time estimated by radar.

&&

Brown
Special weather statement, Jul 29, 4:26 PM MDT, 2 hours before
Special Weather Statement
National Weather Service North Platte NE
526 PM CDT Mon Jul 29 2024

NEZ005-094-292315-
Eastern Cherry NE-Western Cherry NE-
526 PM CDT Mon Jul 29 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL CHERRY COUNTY
THROUGH 615 PM CDT...

At 526 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Nenzel, or 30 miles east of Martin, moving east at 25
mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Cody, Kilgore, Nenzel, Crookston, and Cody Lake.

This includes Highway 20 between mile markers 155 and 189.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in North Platte.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Nebraska.

&&

LAT...LON 4290 10063 4292 10134 4300 10134 4300 10064
TIME...MOT...LOC 2226Z 265DEG 21KT 4303 10115

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 29, 4:50 PM MDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service North Platte NE
550 PM CDT Mon Jul 29 2024

NEZ005-094-292330-
Eastern Cherry NE-Western Cherry NE-
550 PM CDT Mon Jul 29 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CHERRY COUNTY THROUGH
630 PM CDT...

At 550 PM CDT, Doppler radar was tracking a strong thunderstorm 16
miles southwest of Merritt Reservoir, or 32 miles north of Mullen,
moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Brownlee, Valentine National Wildlife Refuge, and Highway 97 crossing
the North Loup River.

This includes the following highways...
 Highway 97 between mile markers 93 and 111.
 Highway 83 between mile markers 182 and 189.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in North Platte.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Nebraska.

&&

LAT...LON 4247 10125 4261 10120 4255 10051 4225 10059
TIME...MOT...LOC 2250Z 281DEG 28KT 4251 10114

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 29, 5:21 PM MDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service North Platte NE
621 PM CDT Mon Jul 29 2024

NEZ005-006-008-300000-
Brown NE-Eastern Cherry NE-Keya Paha NE-
621 PM CDT Mon Jul 29 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN CHERRY...
NORTHWESTERN BROWN AND NORTHWESTERN KEYA PAHA COUNTIES THROUGH 700 PM
CDT...

At 620 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sicangu Village, or 8 miles northwest of Valentine, moving east at 35
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Valentine, Norden, Crookston, Sparks, and Smith Falls State Park.

This includes the following highways...
 Highway 20 between mile markers 184 and 198.
 Highway 97 near mile marker 141.
 Highway 83 between mile markers 213 and 222.
 Highway 12 between mile markers 1 and 32.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in North Platte.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Nebraska.

&&

LAT...LON 4275 10004 4290 10081 4300 10078 4299 9999
TIME...MOT...LOC 2320Z 272DEG 32KT 4295 10068

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

NMJ
Special weather statement, Jul 29, 6:18 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service North Platte NE
718 PM CDT Mon Jul 29 2024

NEZ005-008-094-300100-
Brown NE-Eastern Cherry NE-Western Cherry NE-
718 PM CDT Mon Jul 29 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN CHERRY AND
NORTHWESTERN BROWN COUNTIES THROUGH 800 PM CDT...

At 718 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Merritt Reservoir, or 14 miles southwest of
Valentine, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Wood Lake, Highway 97 crossing the Niobrara River, Big Alkali Lake
State Wildlife Management Area, and Schlagel Creek State Wildlife
Management Area.

This includes the following highways...
 Highway 20 between mile markers 202 and 225.
 Highway 97 between mile markers 117 and 137.
 Highway 83 between mile markers 193 and 207.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in North Platte.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Nebraska.

&&

LAT...LON 4265 10088 4283 10085 4280 10013 4254 10018
TIME...MOT...LOC 0018Z 277DEG 29KT 4274 10077

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 6:18 PM MDTSpecial Weather StatementLBFCherry42 min
Jul 29, 6:48 PM MDTSpecial Weather StatementLBFBrown42 min
Jul 29, 7:10 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFKeya Paha, Rock23 min
Jul 29, 7:26 PM MDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha28 min
Jul 29, 7:46 PM MDTSpecial Weather StatementLBFBoyd44 min
Jul 29, 8:00 PM MDTSpecial Weather StatementLBFKeya Paha45 min
Jul 29, 8:04 PM MDTSpecial Weather StatementLBFKeya Paha41 min
Jul 29, 8:26 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFBoyd, Holt49 min
Jul 29, 8:51 PM MDTSpecial Weather StatementLBFKeya Paha39 min
Jul 29, 9:01 PM MDTSevere Thunderstorm WarningLBFKeya Paha, Rock44 min
Jul 29, 11:51 PM MDTSpecial Weather StatementLBFDeuel39 min
Jul 30, 1:04 AM MDTSpecial Weather StatementLBFKeith41 min
Jul 30, 1:26 AM MDTSpecial Weather StatementLBFKeith49 min
Jul 30, 4:12 AM MDTSpecial Weather StatementLBFBoyd48 min
Jul 30, 5:01 AM MDTSpecial Weather StatementLBFBoyd29 min
Jul 30, 2:57 PM MDTSpecial Weather StatementLBFKeya Paha33 min
Jul 30, 3:15 PM MDTSpecial Weather StatementLBFCherry30 min
Jul 30, 3:23 PM MDTSevere Thunderstorm WarningLBFCherry27 min
Jul 30, 3:26 PM MDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha49 min
Jul 30, 4:10 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFBrown, Keya Paha50 min
Jul 30, 4:55 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFBrown, Keya Paha, Rock50 min
Jul 30, 5:16 PM MDTSpecial Weather StatementLBFKeya Paha29 min
Jul 30, 5:41 PM MDTSpecial Weather StatementLBFKeya Paha34 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.